Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 151, NWS Mobile, AL

October 13, 20144 counties in Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Oct 13, 2014, 7:42 PM CDT for 4 counties in Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2014, 7:42 PM CDT (00:42 UTC)
Expired
Oct 13, 2014, 8:30 PM CDT
In force
48 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties George County, MS, Greene County, MS, Perry County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 59 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 1:39 PM CDTTornado WatchSPC8 hr

The text

As transmitted, in the capitals the NWS used until 2016.

802 
WUUS54 KMOB 140042
SVRMOB
MSC039-041-111-131-140130-
/O.NEW.KMOB.SV.W.0151.141014T0042Z-141014T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
742 PM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...
  SOUTHERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
  SOUTHEASTERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
  EASTERN STONE COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 830 PM CDT

* AT 741 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
  11 MILES SOUTHEAST OF RICHTON TO 15 MILES EAST OF WIGGINS TO LONG
  BEACH...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCLAIN...             LEAKESVILLE...        BEAUMONT...
  LUCEDALE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND 
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY 
EVENING FOR SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3091 8903 3123 8900 3131 8844 3079 8842
      3073 8844 3073 8888 3068 8888 3067 8889
      3067 8915
TIME...MOT...LOC 0042Z 268DEG 25KT 3122 8882 3090 8888
          3036 8919

$$
1 follow-up statement
686 
WWUS54 KMOB 140116
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
816 PM CDT MON OCT 13 2014

MSC111-131-140126-
/O.CAN.KMOB.SV.W.0151.000000T0000Z-141014T0130Z/
STONE MS-PERRY MS-
816 PM CDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN PERRY AND EASTERN STONE COUNTIES...

AT 812 PM CDT...THE LINE OF STORMS THAT PROMPTED THE WARNING FOR 
SOUTHEASTERN PERRY AND EASTERN STONE COUNTIES HAS MOVED OUT OF THE 
COUNTY...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3086 8888 3091 8883 3101 8884 3112 8879
      3128 8867 3131 8844 3080 8842 3073 8844
      3073 8887
TIME...MOT...LOC 0116Z 277DEG 32KT 3125 8850 3095 8853
          3070 8873

$$

MSC039-041-140130-
/O.CON.KMOB.SV.W.0151.000000T0000Z-141014T0130Z/
GREENE MS-GEORGE MS-
816 PM CDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR GEORGE AND SOUTHERN GREENE COUNTIES...

AT 812 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES NORTH OF LEAKESVILLE TO 2 MILES NORTHEAST OF LUCEDALE TO 19
MILES SOUTHWEST OF LUCEDALE...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  LEAKESVILLE...        LUCEDALE...

LAT...LON 3086 8888 3091 8883 3101 8884 3112 8879
      3128 8867 3131 8844 3080 8842 3073 8844
      3073 8887
TIME...MOT...LOC 0116Z 277DEG 32KT 3125 8850 3095 8853
          3070 8873

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 4:43 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Oct 13, 4:43 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CDT MON OCT 13 2014

...SEVERE WEATHER AND HEAVY RAIN EXPECTED TO IMPACT THE REGION
TONIGHT AND EARLY TUESDAY MORNING...

.SHORT TERM [TONIGHT THROUGH TUESDAY NIGHT]...AN ANOMALOUSLY DEEP
LOW PRESSURE SYSTEM CONTINUES TO LIFT NORTHEASTWARD FROM THE VICINITY
OF NORTHEAST OK AND SOUTHEAST KS TOWARD THE UPPER MIDWESTERN STATES
THIS AFTERNOON. AN ASSOCIATED COLD FRONT ALSO CONTINUES TO PROGRESS
EASTWARD FROM THE CENTRAL AND SOUTHERN PLAINS TOWARD THE MISSISSIPPI
VALLEY REGION. REGIONAL RADAR...SATELLITE...AND LIGHTNING DATA SHOW
A WELL ORGANIZED SQUALL LINE IS MOVING INTO THE MISSISSIPPI VALLEY
REGION THIS AFTERNOON...AND GENERALLY EXTENDS FROM IL/MO/KY REGION
SOUTHWARD THROUGH WESTERN MS...CENTRAL LA AND FAR SOUTHEAST TX AS OF
4 PM CDT. AHEAD OF THIS ORGANIZED LINE...SCATTERED TO NUMEROUS
DISCRETE SHOWERS/STORMS ARE DEVELOPING AND MOVING NORTHWARD ACROSS
PORTIONS OF THE CWFA THIS AFTERNOON. A FEW OF THESE STORMS HAVE
STRENGTHENED TO SEVERE LIMITS...WITH A COUPLE OF INSTANCES OF WIND
DAMAGE REPORTED AROUND THOMASVILLE IN CLARKE COUNTY AND WAYNESBORO IN
WAYNE COUNTY EARLIER. WINDS HAVE BEEN VERY GUSTY FROM THE SOUTH
TODAY...ESPECIALLY NEAR COASTAL AREAS THIS AFTERNOON GIVEN THE
INCREASING GRADIENT BETWEEN SURFACE RIDGING TO THE EAST AND THE
DEEPENING LOW PRESSURE TO THE WEST.

THE UPPER LEVEL LOW WILL CONTINUE TO LIFT NORTHEASTWARD TOWARD THE
VICINITY OF IA/MO/IL TONIGHT AS THE BROAD AND DEEP TROUGH AND
ASSOCIATED COLD FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS THE
MISSISSIPPI VALLEY AND TOWARD THE CENTRAL GULF COAST REGION THROUGH
TONIGHT. DEEP LAYER SHEAR AND EFFECTIVE STORM RELATIVE HELICITY WILL
BE MOST PRONOUNCED ACROSS SOUTHEAST MS AND INTERIOR SOUTHWEST AL
THIS EVENING...AND LOCATIONS GENERALLY NORTHWEST OF A BEAUMONT MS...
LEAKESVILLE MS...CHATOM AL...CAMDEN AL LINE WILL BE MOST FAVORED FOR
SEVERE WEATHER WITHIN OUR CWFA TONIGHT. HOWEVER...SHEAR AND TO SOME
EXTENT...STORM RELATIVE HELICITY VALUES WILL FAVOR A SLIGHT SEVERE
RISK OVER THE REST OF THE REGION THROUGH EARLY TUESDAY AM. DAMAGING
WINDS AND ISOLATED TORNADOES WILL BE THE PRIMARY SEVERE HAZARDS...
BOTH WITH DISCRETE CELLS THAT FORM AHEAD OF THE MAIN LINE...AND WITH
THE SQUALL LINE ITSELF. THE LATEST HIGH RESOLUTION MODEL RUNS
INDICATE THAT THE LEADING EDGE OF THE LINE WILL MOVE INTO OUR
SOUTHEAST MS COUNTIES GENERALLY BETWEEN 6-8 PM AND PROGRESS EASTWARD
TO NEAR THE I-65 CORRIDOR BETWEEN 10 PM AND 2 AM...BEFORE GRADUALLY
DEPARTING EAST OF OUR AREA AROUND 6 AM OR SO. IN ADDITION TO THE
SEVERE THREAT...WE WILL BE CLOSELY MONITORING THE HEAVY RAIN AND
FLASH FLOOD POTENTIAL TONIGHT. AN ANOMALOUSLY MOIST AIRMASS WILL BE
IN PLACE ACROSS OUR FORECAST AREA TONIGHT AHEAD OF THE APPROACHING
COLD FRONT...WITH PRECIPITABLE WATER VALUES INCREASING TO 2 TO 2.25
IN. ROUGHLY EAST OF THE I-65 CORRIDOR. WITH POTENTIAL OF TRAINING
CELLS AHEAD OF THE MAIN LINE...FOLLOWED BY VERY HEAVY RAINS WITH THE
SQUALL LINE...THE BEST POTENTIAL FOR HEAVY RAINS GENERALLY LOOKS TO
BE ACROSS OUR SOUTH CENTRAL AL AND NORTHWEST FL PANHANDLE COUNTIES
TONIGHT. WE HAVE OPTED TO ISSUE A FLASH FLOOD WATCH ROUGHLY EAST OF A
GREENVILLE AL...EVERGREEN AL ...PENSACOLA FL LINE TONIGHT...WHERE 2
TO 4 INCHES OF RAIN WITH LOCALIZED DOUBLE THESE AMOUNTS WILL BE
POSSIBLE. FLASH FLOODING POTENTIAL WILL BE A LITTLE LOWER WEST OF THE
WATCH AREA...THOUGH LOCALLY HEAVY RAIN COULD STILL LEAD TO LOCALIZED
FLASH FLOODING. A TIGHT PRESSURE GRADIENT SHOULD BRING GUSTY
SOUTHERLY WINDS ACROSS THE CWFA TONIGHT. WE HAVE OPTED TO ISSUE A
WIND ADVISORY AS GUSTS MAY FREQUENTLY REACH AROUND OR ABOVE 30 MPH
TONIGHT.

THE COLD FRONT WILL PUSH FROM WEST TO EAST ACROSS THE CWFA TUESDAY.
A CHANCE OF SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE MORNING
BEFORE POPS DECREASE FROM WEST TO EAST DURING THE DAY. HIGHS TUESDAY
LOOK TO RANGE FROM THE LOWER TO MID 70S OVER WESTERN AREAS TO THE
MID 70S TO AROUND 80 EAST. A COOLER AIRMASS FORECAST TUESDAY NIGHT
AS HIGH PRESSURE NOSES IN FROM THE WEST. DUE TO THE LARGE LOW
LIFTING UP ACROSS THE UPPER MIDWEST...COULD BE SOME WRAP AROUND
MOISTURE/LOW CLOUDINESS AS FAR SOUTH AS THE NORTHERN HALF OF ZONES.
NOT ANTICIPATING ANY MEASURABLE RAINS FROM THESE CLOUDS THOUGH.
OVERNIGHT LOW TEMPERATURES SOME 3 TO 8 DEGREES BELOW CLIMATOLOGY
NORTH OF THE IMMEDIATE COAST WITH NUMBERS NEAR 50 OVER THE INTERIOR.
CLOSE TO 60 AT THE BEACHES. 21/10

.LONG TERM [WEDNESDAY THROUGH MONDAY]...A WESTERLY FLOW CONTINUES ON
WEDNESDAY AS SURFACE HIGH BUILDS INTO THE NORTHWESTERN GULF.  HIGHS
ON WEDNESDAY WILL BE NEAR SEASONABLE LEVELS AND IN THE MID TO UPPER
70S WHILE LOWS WEDNESDAY NIGHT WILL BE A FEW DEGREES BELOW NORMAL
AND RANGE FROM THE MID 40S INLAND TO THE LOWER 50S CLOSER TO THE
COAST.

LONGWAVE TROF OVER THE EASTERN US CONTINUES TO IMPART A HIGH LEVEL
WEST TO NORTHWEST FLOW OVER THE CENTRAL GULF COAST FOR THE REMAINDER
OF THE WEEK AND INTO THE WEEKEND. ANOTHER COLD FRONTAL PASSAGE IS
FORECAST ON SATURDAY...MOVING INTO THE GULF SATURDAY NIGHT.  THE
FRONTAL PASSAGE LOOKS TO BE RAINFREE AS DEEP LAYER MOISTURE
REMAINS ABOUT 60-80 PERCENT OF SEASONABLE LEVELS.

DAYTIME HIGHS ON THURSDAY WILL BE A FEW DEGREES ABOVE NORMAL AND
TREND TO SEVERAL DEGREES ABOVE NORMAL BY SATURDAY THEN TREND
SOMEWHAT COOLER FOR SUNDAY/MONDAY. OVERNIGHT LOWS IN THE MID 40S
LOWER 50S/ WILL BE MOSTLY IN THE 50S ON AVERAGE OVER THE WEEKEND.
/10

&&

.AVIATION...
13.18Z TERMINAL FORECAST DISCUSSION...MVFR CIGS WILL GENERALLY
PREVAIL TONIGHT AS MOIST SOUTHERLY FLOW SPREADS ACROSS THE REGION.
SCATTERED TO NUMEROUS SHRA/TSRA WILL DEVELOP OVER THE REGION THROUGH
THIS EVENING FOLLOWED BY AN ORGANIZED SQUALL LINE OF TSRA LATE
TONIGHT THROUGH EARLY TUESDAY AM. WILL KEEP PREVAILING TSRA IN THE
FORECAST LATE THIS AFTERNOON THROUGH THE EARLY AM HOURS TUESDAY.
LOCALIZED STRONG WIND GUSTS OVER 35 KTS WILL BE POSSIBLE WITH THE
STRONGER STORMS...ALONG WITH LOCALIZED IFR CONDITIONS OR LOWER WITH
HEAVY RAIN. STORMS SHOULD DECREASE FROM WEST TO EAST TUESDAY MORNING.
/21

&&

.MARINE...A STRONG SOUTHERLY WIND FLOW AND BUILDING SEAS WILL
CONTINUE THROUGH TONIGHT AS A STRONG FRONTAL BOUNDARY APPROACHES THE
REGION FROM THE WEST. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP AHEAD OF THE FRONT...FOLLOWED BY AN ORGANIZED LINE OF
STRONG SHOWERS AND THUNDERSTORMS MOVING ACROSS THE REGION LATE
TONIGHT AND EARLY TUESDAY MORNING. THE FRONT WILL SWEEP THROUGH THE
AREA EARLY TUESDAY...BRINGING A MODERATE TO STRONG WEST TO NORTHWEST
WIND FLOW INTO MIDWEEK. SEAS WILL BUILD TO 6 TO 8 FEET OVER THE GULF
WATERS TONIGHT THROUGH TUESDAY...BEFORE GRADUALLY SUBSIDING BY
WEDNESDAY. LIGHTER AND MORE VARIABLE WINDS WILL OCCUR THE LATTER HALF
OF THE WEEK. 21/10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  77  52  78  51 / 100  30  00  00  00
PENSACOLA   74  79  57  78  55 / 100  50  05  00  00
DESTIN      75  80  59  77  58 / 100  70  10  00  00
EVERGREEN   70  77  50  77  46 / 100  50  05  00  00
WAYNESBORO  64  73  49  77  45 / 100  20  05  00  00
CAMDEN      68  75  50  77  46 / 100  40  05  00  00
CRESTVIEW   73  79  50  79  46 / 100  60  05  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 4 AM TUESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

     FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...

     HIGH RIP CURRENT RISK UNTIL 6 PM TUESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

FL...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     WIND ADVISORY UNTIL 4 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK UNTIL 6 PM TUESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...WIND ADVISORY UNTIL 4 AM TUESDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL 10 AM TUESDAY FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...

     SMALL CRAFT ADVISORY UNTIL 9 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

&&

21/10
Hazardous weather outlook, Oct 13, 5:55 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
555 PM CDT MON OCT 13 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
555 PM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON THROUGH TUESDAY MORNING

SOUTHERLY FLOW HAS INCREASED THROUGHOUT THE DAY AS A FRONTAL
BOUNDARY BOUNDARY APPROACHES FROM THE WEST. WITH THE INCREASED WIND
FLOW...A WIND ADVISORY HAS BEEN ISSUED FOR ALL OF THE FORECAST AREA
UNTIL 4 AM TUESDAY MORNING. GUSTY SOUTH WINDS OF 15 TO 25 MPH WITH
FREQUENT GUSTS OVER 30 MPH WILL BE POSSIBLE. IN ADDITION...WITH THE
INCREASED SOUTHERLY FLOW COMBINED WITH SPRING TIDAL CYCLES WE AHVE
RAISED THE RISK OF RIP CURRENTS ALONG AREA BEACHES TO HIGH THROUGH
TUESDAY.

SHOWERS AND THUNDERSTORMS HAVE INCREASED IN COVERAGE AHEAD OF THE
APPROACHING FRONTAL BOUNDARY AS EXPECTED. DISCRETE THUNDERSTORMS
WILL ADVANCE NORTHWARD ACROSS THE REGION FROM THE GULF OF MEXICO IN
ADVANCE OF THE FRONT THROUGH THIS EVENING...AND SOME WILL BECOME
STRONG TO BRIEFLY SEVERE. LATER TONIGHT AN ORGANIZED SQUALL LINE OF
STORMS IS FORECAST TO ADVANCE EAST ACROSS THE CENTRAL GULF COAST.
THE SQUALL LINE IS FORECAST TO APPROACH SOUTHEAST MISSISSIPPI AND
THE INTERIOR OF SOUTHWEST ALABAMA BY MID EVENING. THE ENTIRE LINE
WILL THEN ADVANCE SLOWLY EAST ACROSS THE REMAINDER OF THE AREA AREA
THROUGHOUT THE LATE NIGHT AND EARLY MORNING HOURS TUESDAY. THE
SQUALL LINE IS FORECAST TO EXIT THE FORECAST AREA BY TUESDAY
AFTERNOON.

DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER HAZARD IN THIS
SQUALL LINE...THOUGH ISOLATED TORNADOES AND HAIL UP TO ONE INCH WILL
ALSO BE POSSIBLE WITH THE MORE INTENSE STORMS. ANOTHER CONCERN WILL
BE FOR HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. WIDESPREAD 2 TO
3 INCHES ARE FORECAST ACROSS SOUTHWEST/SOUTH CENTRAL ALABAMA AND
THE WESTERN FLORIDA...AND 1 TO 2 INCHES ACROSS INLAND SOUTHEAST
MISSISSIPPI. LOCALLY HIGHER AMOUNTS NEAR 5 INCHES WILL BE POSSIBLE
WHERE THE STRONGER STORMS PERSIST.

THERE ARE SOME INDICATIONS THAT THE LINE WILL SLOW OVER THE EASTERN
PORTIONS OF OUR FORECAST AREA...GENERALLY ALONG AND EAST THROUGH
SOUTH OF INTERSTATE 65. IN THIS AREA...ISOLATED TOTALS OF UP TO 4
INCHES AND LOCALLY HIGHER WILL BE POSSIBLE. THERE NOW A FLASH FLOOD
WATCH FOR THAT AREA VALID FOR TONIGHT THROUGH 7 AM TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY AFTERNOON THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED
THIS AFTERNOON INTO EARLY TUESDAY MORNING.

GMZ630>635-650-655-670-675-141115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
555 PM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE COASTAL MARINE
ZONES THROUGH EARLY TUESDAY MORNING. SOUTHERLY WINDS HAVE INCREASE
TO 20 TO 25 KNOTS WITH HIGHER GUSTS OVER THE MARINE AREA THIS
AFTERNOON OUT AHEAD OF AN APPROACHING FRONTAL BOUNDARY. SEAS
BUILDING TO 6 TO 8 FEET. BAYS...SOUNDS AND WATERWAYS WILL BECOME
CHOPPY TO ROUGH.

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AHEAD OF THE
APPROACHING FRONTAL BOUNDARY. SOME OF THE STORMS COULD BECOME STRONG
TO SEVERE ACROSS THE REGION LATE THIS AFTERNOON INTO EARLY TUESDAY
MORNING. STRONG TO SEVERE WIND GUSTS AND LOCALLY HIGHER WAVES WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE FRONT WILL SWEEP THROUGH THE AREA EARLY TUESDAY...BRINGING A
MODERATE TO STRONG WEST TO NORTHWEST WIND FLOW INTO MIDWEEK. SEAS
WILL SUBSIDE BELOW 7 FEET TUESDAY EVENING...AND RANGE FROM 3 TO 5
FEET ON WEDNESDAY. LIGHTER AND MORE VARIABLE WINDS WILL OCCUR THE
LATTER HALF OF THE WEEK.

In the hours before

Local storm report, Oct 13, 1:57 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
157 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     5 N THOMASVILLE         31.99N 87.74W
10/13/2014                   CLARKE             AL   LAW ENFORCEMENT

            THOMASVILLE POLICE REPORTED TREE DOWN ACROSS HWY 5...5 N
            OF THOMASVILLE.

&&

GENEJ
Local storm report, Oct 13, 2:46 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
246 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     TSTM WND DMG     CLARA                   31.58N 88.70W
10/13/2014                   WAYNE              MS   EMERGENCY MNGR

            TREE DOWN HWY 63 AT PERRY DR.

&&

GENEJ
Local storm report, Oct 13, 2:47 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
247 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     TSTM WND DMG     WAYNESBORO              31.67N 88.65W
10/13/2014                   WAYNE              MS   EMERGENCY MNGR

            TREE DOWN ON SULLIVAN DR. IN WAYNESBORO.

&&

GENEJ
Special weather statement, Oct 13, 7:07 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
707 PM CDT MON OCT 13 2014

MSZ067-075-076-078-079-140100-
WAYNE MS-STONE MS-PERRY MS-GREENE MS-GEORGE MS-
707 PM CDT MON OCT 13 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN WAYNE...
NORTHEASTERN STONE...PERRY...WESTERN GREENE AND NORTHWESTERN GEORGE
COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 800 PM CDT...

AT 659 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 14 MILES NORTHWEST OF QUITMAN TO 10 MILES
SOUTHEAST OF ELLISVILLE TO 7 MILES NORTH OF WIGGINS...AND MOVING
VERY SLOWLY TO THE EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAYNESBORO...         CLARA...              MCLAIN...
  RICHTON...            NEW AUGUSTA...        BEAUMONT...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS BETWEEN 45 TO
55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED.

SOME OF THE THUNDERSTORMS AHEAD OF THIS LINE MAY SOON REQUIRE
TORNADO WARNINGS. A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 7:14 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne61 min
Oct 13, 7:18 PM CDTTornado WarningMOBGreene27 min
Oct 13, 8:13 PM CDTSevere Thunderstorm WarningMOBGreene, Wayne32 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.